# SDR EISA98244

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 71001296
- Condition: Failed
- Location: Te Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM ORB WHILE RETRACTING FLAPS FROM 5 DEGREES TO 2 DEGREES NR 4 LEADING EDGE DEVICE FAILED TO RETRACT.  ACCOMPLISHED APPROPRIATE CHECKLIST, CONTACTED EXPRESS ONE DISPATCH AND WAS DIRECTED TO CPH.  GENERATED FROM PILOT REPORT.  REMOVED AND REPLACED ACTUATOR AND SWITCH ON NR 4 SLATS, OPS CHECK GOOD IAW MM 27.  (M)
